This is topic Llmd gave up on me in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/138625

Posted by Mountainsky (Member # 51857) on :
 
Llmd can't figure me out and can't do anything else. She was even reluctant to redo my igenex tests but I said I wanted to still do it.

Who knows if this is from withdrawal symptoms or years on psych meds.

I'm tempted to go cold turkey my psych meds. I'm too cognitive declining to do simple math for a taper schedule now and my memory is worse.

[ 10-01-2021, 06:02 PM: Message edited by: Mountainsky ]
 
Posted by Bartenderbonnie (Member # 49177) on :
 
You said you went off your Lyme meds 3 months ago. Was that approved by LLMD?
She might misinterpret this as not complying with her protocol and therefore won’t invest in you as her patient anymore?

Who prescribed your psych meds?
Your prescribing physician is who you need to talk BEFORE you start becoming your own doctor, as that can be dangerous if you go cold turkey. This you know.

Do not go backwards.
Go forward.
You did good today by expressing your doubts about your diagnosis and getting a new Igenex test. Stay in the battle. You need to know what’s wrong inside your body. You need to get your life back. You can do this!
 
Posted by hiker53 (Member # 6046) on :
 
And Mountainsky, you indicated in another post you were thinking of switching LLMDs which means you are taking control.

But do consult your physician about tapering the psych meds. Have them write out a schedule for tapering them.

Do not go cold turkey. Dangerous.

Stay in the fight. Tomorrow find one thing that brings you joy. [Smile]
 
Posted by Mountainsky (Member # 51857) on :
 
I discontinued all Lyme meds 3 months ago as she instructed me to.

We'll see what the igenex tests say. My f/u with my llmd was this past Tuesday sorry I didn't update you guys sooner.

Yes the other llmd down the road from my work I am still eyeing, haven't contacted her yet. Since she's so close to my work... maybe it's meant to be? Take a leap of faith.

No another doc (psych NP) prescribed my psych meds, not the LLMD.

Im in a separate message board for psych med withdrawal and I just cannot grasp the tapering instructions. Even with video demos. I was supposed to begin tapering almost a month ago.
 
Posted by Garz (Member # 52095) on :
 
if its something you are committed to doing

the plan to taper off your psych meds should be made by your prescribing practitioner.

that's part of their job - you shouldn't be left to try and figure that out (with or without the help of other sufferers) in your reduced cognitive function and potentially impaired executive function (decision making)

they should write this down for you in a very clear way and ensure you fully understand


are they strongly opposed to this direction - and therefore not a part of the process ?

as other have said - going off on your own can be very dangerous indeed. many people have come to harm that way.

impatience or despair is not a good reason to do off on your own
 
Posted by Mountainsky (Member # 51857) on :
 
My psych NP did send me a taper schedule of her own but it seems too quick. Sorry I ommited these important details, my brain is fried.
 
Posted by hiker53 (Member # 6046) on :
 
Get back in touch with the psych NP and tell her you think it seems too quick and have her make another schedule you are comfortable with.

First you say you are tempted to go cold turkey on your psych meds. Now you say the schedule you are given is too quick. [confused]

Moutainsky--you need to tell the MD or NP what you are thinking about tapering and have them write a schedule that suits your needs.
 
Posted by Mountainsky (Member # 51857) on :
 
I want to do the 10%/4weeks method but I can't grasp the concept of crushing my pills into water and measuring out with a oral syringe.

I know I'm saying 2 different things because I am just frustrated. I apologize.
 
Posted by hiker53 (Member # 6046) on :
 
Crushing pills and using oral syringe sounds difficult.

I reduced clonazepam for my myoclonic seizures very slowly and used the md orders. Had to cut pills in half but it worked. It did take me several tries, though.
 
Posted by Garz (Member # 52095) on :
 
as above - the plan should be one both you and your practitioner are comfortable with -

think about it- if you are not able to grasp simple math tasks its likely you are also not in a good place to make decisions about your health unaided - at least there is a real risk this is the case

contact them and explain your reasons for wanting to go slower
-already heightened state of fear about reactions
-super sensitive to all treatments - and suspect also risk of heightened reactions to withdrawal

coming off psych meds incorporates an altogether higher order of risk than trying this herb or supplement that based on feedback from others in internet forums. do not confuse the two things as similar.

Do not go it alone out of fear, confusion or despair - that is a recipe for poor outcomes. Use the professional who prescribed the meds.
 
Posted by terv (Member # 29410) on :
 
I weaned myself off of ativan and seroquel using a taper. Dissolving pills etc.

One issue is getting the medication equally distributed throughout the liquid. You should ask your doctor about whether your rx is available via suspension liquid and if not get it compounded into one.

That way you dont have to crush the pills. you just need to know the concentration mg/ml and then dose at your agreed upon plan with your doctor.
 


Powered by UBB.classic™ 6.7.3